MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX Pro; system, appendage closure, left atrial
Model Number M635WU60240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 08/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a pericardial effusion occurred.A left atrial appendage closure (laac) procedure was being performed.A 24mm watchman flx pro laa closure device & delivery system (wds) were selected for use.Transesophageal echocardiography (tee) imaging noted a trace effusion prior to the procedure.The initial transeptal puncture (tsp) was difficult to perform due to a sharp posterior-inferior bend in the patient anatomy.The physician attempted to cross the septum several times using the versacross connect wire, adding two different sheath/dilator bends for greater reach.After physician deployed the closure device, and completed a sweep, tee imaging showed no change in effusion.Approximately thirty minutes post deployment, the patient's blood pressure dropped.Tee imaging noted the effusion near the apex of the left ventricle.Physician performed a pericardiocentesis to treat the effusion, draining an unknown amount of dull colored fluid.Patient was stabilized and was admitted to intensive care unit.There were no further complications and approximately three days post procedure, the patient was discharged.

Brand Name
WATCHMAN FLX Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
dc a330
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50548865
Report Number2124215-2026-46016
Device Sequence Number10369102
Product Code NGV
UDI-Device Identifier00191506004590
UDI-Public(01)00191506004590(17)290412(10)39074825
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU60240
Device Catalogue NumberM635WU60240
Device Lot Number0039074825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Supplement Date Received by Manufacturer09/18/2026
08/18/2026
Initial Report FDA Received Date09/01/2026
Supplement Report FDA Received Date09/23/2026
09/29/2026
Date Device Manufactured04/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale